Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Had infection. Taken predinsone. Have muscle ache and tiredness. Is it withdrawal symptoms?

Good Morning Doctor: My daughter Lisa had an infection and took a Bactrim and had a pretty bad skin reacion to it. She was taken off it and on Keflex...In addition she was given Prednisone (60 mg per day for 3 days) That helped the condition but after those doses ended she s now experiening some other symptoms like muscle aches, blue mood, tiredness... ...Is it possible that she is experiencing withdrawl symptoms for the Prednisone? Or might it be something else???...
Asked On : Fri, 31 Aug 2012
Answers:  1 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

It is unlikely to have side effects of steroid withdrawal for such a short course of steroid.
The toxins from the bacterial skin infection may have cause myalgia and tiredness.
Visit your doctor for expert advice.
You daughter is sulfa allergic and be cautious of it before starting any drug.
Check whether she is suffering from and viral prodrome.
Answered: Sat, 18 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor